News

About the Institute

Mission & Authorities

HR Excellence

Doctoral Schools

Doctoral Studies

Academic degrees

Scientific activity

Institute offers

ICB

Publishing

Library

Conference Centre

Useful Links

Public procurement

Employees

Gallery

For Media

Contact

Seminars
  • Main-Slider-PL-20
  • Main-Slider-PL-16
  • Main-Slider-PL-08
  • Main-Slider-PL-09
  • Main-Slider-PL-03
  • Main-Slider-PL-07
  • Main-Slider-PL-04
  • Main-Slider-PL-06
  • Main-Slider-PL-10
  • Main-Slider-PL-12
  • Main-Slider-PL-02
  • Main-Slider-PL-18
  • Main-Slider-PL-15
  • Main-Slider-PL-13
  • Main-Slider-PL-19
  • Main-Slider-PL-14
  • Main-Slider-PL-05
  • Main-Slider-PL-01
home 001 24px kontakt 001 24px  mail 004 24px bip text   

 

 

 

164th ICB SEMINAR

 


Quantitative diffuse optical methods for neuromonitoring

 


Chairmen:
Keith St. Lawrence, University of Western Ontario, Lawson Health Research Institute
Adam Liebert, Nalecz Institute of Biocybernetics and Biomedical Engineering PAS

Secretary:
Anna Gerega, Nalecz Institute of Biocybernetics and Biomedical Engineering PAS

 

June 17 - 20, 2019, Warsaw, Poland

 

On behalf of the International Centre of Biocybernetics (ICB) of the Polish Academy of Sciences we are pleased to invite to take part in the forthcoming Seminar on „Quantitative diffuse optical methods for neuromonitoring”. This meeting will be held in Warsaw on June 17th – 19th, 2019 and will be co-chaired by Prof. Keith St.Lawrence (Canada) and Prof. Adam Liebert (Poland). The Seminar will be related to challenges, applications and limitations of methods based on contrast agent passage, development of quantified parameters useful in cerebral hemodynamics assessment and metrological problems related to application of diffuse optics methods in neuromonitoring. The ICG enhanced NIRS techniques for cerebral perfusion estimation and monitoring, time-resolved NIRS, coherent hemodynamics spectroscopy and broadband NIRS techniques for quantifying cerebral hemodynamics as well as computational methods in NIRS imaging and tomography will be discussed. The Seminar will also address problems of application of these methods from clinicians point of view. Among invited speakers are: Arjun Yodh (University of Pennsylvania), Emanuela Keller (University Hospital Zurich), Sergio Fantini (Tufts University), Davide Contini (POLIMI), Hamid Dehghani (The University of Birmingham), Ilias Tachtsidis (UCL), Turgut Durduran (ICFO).

Contact:
Dr. Anna Gerega - Secretary of the Seminar (This email address is being protected from spambots. You need JavaScript enabled to view it.l)

Invitation in pdf format: click here.

 

Programme

 

 

June 18th

08.30 – Registration

09.00-09.10 Welcome address

Piotr Ładyżyński / Adam Liebert

Session 1 ICG-bolus techniques 1

 Chairman: Adam Liebert

9.10-9.50

Cerebral Flow Calibration and Monitoring: Clinical Promise and Challenges

Arjun Yodh - University of Pennsylvania (USA)

9.50-10.30

Quantifying Cerebral Hemodynamics by Time-Resolved NIRS 

Keith St. Lawrence - The University of Western Ontario (Canada)


Coffee break (30 minutes)
                                         

Session 2 ICG-bolus techniques 2

 Chairman: Keith St. Lawrence

11.00-11.30

Broadband near-infrared spectroscopy (bNIRS) measures oxygenation, metabolism and cerebral blood flow during spontaneous oxygenation changes in neonatal brain injury

Ilias Tachtsidis - University College London (UK)

11.30-12.00

Multiwavelength time-resolved measurements for estimation of brain hemodynamic parameters

Anna Gerega – Nalecz Institute of Biocybernetics and Biomedical Engineering (Poland)

12.00-12.30

Neurotoxic effects of indocyanine green

Beata Toczyłowska - Nalecz Institute of Biocybernetics and Biomedical Engineering (Poland)


Break for lunch (50 minutes)

Session 3 Quantitative diffuse optics techniques 1

Chairman: Arjun Yodh

13.20-14.00

Miniaturization, parallelization and depth resolution in laser speckle based blood flow measurements

Turgut Durduran - The Institute of Photonic Sciences (Spain)

14.00-14.30

Influence of intra-abdominal pressure on amplitude of fluctuations of cerebral hemoglobin concentration in respiratory band

Piotr Sawosz - Nalecz Institute of Biocybernetics and Biomedical Engineering (Poland)


Coffee break (30 minutes)

Session 4 Quantitative diffuse optics techniques 2

 Chairman: Sergio Fantini

15.00 – 15.40

Computational algorithms in spatial recovery of functional maps in Near Infrared spectroscopic imaging

Hamid Dehghani – University of Birmingham (UK)

15.40 – 16.10

NIRFAST software package for quantitative time-resolved diffuse optical spectroscopy and tomography

Stanislaw Wojtkiewicz - University of Birmingham (UK)

 

June 19th

Session 5 ICG-bolus techniques 3

Chairman: Turgut Durduran

09.30 – 10.10

ICG dye dilution measurements with a NIRS ICP brain tissue probe

Emanuela Keller  - University Hospital Zurich (Switzerland)

10.10 – 10.50

Cerebral perfusion assessment using ICG passage: historical perspective

Adam Liebert - Nalecz Institute of Biocybernetics and Biomedical Engineering (Poland)


Coffee break (30 minutes)

Session 6 Quantitative diffuse optics techniques 3

 Chairman: Hamid Dehghani

11.20 – 12.00

Coherent Hemodynamics Spectroscopy (CHS) for a quantitative approach to cerebral NIRS

Sergio Fantini - Tufts University (USA)

12.00 - 12.40

Next Generation Time-Domain Near Infrared Spectroscopy systems

Davide Contini - Politecnico di Milano (Italy)

12.40-13.10

Frequency analysis of oscillations in cerebral hemodynamics measured by time domain near infrared spectroscopy

Michal Kacprzak - Nalecz Institute of Biocybernetics and Biomedical Engineering (Poland)


Break for lunch (50 minutes)

Session 7 Clinical Perspectives

 Chairman: Emanuela Keller

14.00-14.30

Quantifying brain injury burden in traumatic brain injury; ICG enhanced NIRS techniques and their potential role

David Davies - University Hospital Birmingham (UK)

14.30-15.00

Optical methods in the determination of brain death – clinical considerations

Wojciech Weigl - Uppsala University, Akademiska Hospital (Sweden)

15.00-15.30

The relationship between the time of cerebral desaturation episodes and outcome in aneurysmal subarachnoid haemorrhage

Agnieszka Uryga - Wroclaw University of Science and Technologyl (Poland)

15.30-15.40

Closing remarks

Adam Liebert, Keith St. Lawrence

MENU

Publications

POWER Och!DOK

HR Excellence

 

mcb

 

 

bip

 

logo cnslab


Nałęcz Institute of Biocybernetics and Biomedical Engineering PAS, Ks. Trojdena 4 st., 02-109 Warsaw, POLAND
E-mail:This email address is being protected from spambots. You need JavaScript enabled to view it.; Phone: (+48) 22 592 59 00; Fax: (+48) 22 659 70 30
Copyright(c) 2016 IBBE PAS
All rights reserved

-->